American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J70) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] John L. Lewis and Kaj Nyström. Regularity and free boundary regularity for the $p$-Laplace operator in Reifenberg flat and Ahlfors regular domains. J. Amer. Math. Soc. 25 (2012) 827-862.
Abstract, references, and article information   
View Article: PDF

[2] Yuval Peres, Oded Schramm, Scott Sheffield and David B. Wilson. Tug-of-war and the infinity Laplacian. J. Amer. Math. Soc. 22 (2009) 167-210. MR 2449057.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1